RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 4, paper published in the English version journal (Mi mz12200)  

Papers published in the English version of the journal

Common Fixed Points of Continuous Mappings on $S$-Metric Spaces

N. Taş, N. Yılmaz Özgür

Department of Mathematics, Balıkesir University, Balıkesir, 10145 Turkey

Abstract: The aim of this paper is to obtain some common fixed point results on an $S$-metric space. For this purpose, we prove new generalized common fixed point theorems using the notions of weak commutation, compatibility, and orbital continuity for two and four continuous self-mappings. Our main results generalize the known common fixed point theorems on metric spaces.

Keywords: common fixed point, continuity, $S$-metric.


English version:
Mathematical Notes, 2018, 104:4, 587–600

Bibliographic databases:

Received: 08.12.2017
Language:

Citation: N. Taş, N. Y{\i}lmaz Özgür, “Common Fixed Points of Continuous Mappings on <nobr>$S$</nobr>-Metric Spaces”, Math. Notes, 104:4 (2018), 587–600

Citation in format AMSBIB
\Bibitem{TasOzg18}
\by N.~Ta{\c s}, N.~Y{\i}lmaz \"Ozg\"ur
\paper Common Fixed Points of Continuous Mappings on
<nobr>$S$</nobr>-Metric Spaces
\jour Math. Notes
\yr 2018
\vol 104
\issue 4
\pages 587--600
\mathnet{http://mi.mathnet.ru/mz12200}
\crossref{https://doi.org/10.1134/S0001434618090249}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056749025}


Linking options:
  • http://mi.mathnet.ru/eng/mz12200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:93

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020